RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1993, Volume 29, Number 5  


Ordinary Differential Equations
Strong isochronism of the center of dynamical systems with second-degree polynomials
V. V. Amel'kin, Ching Zan Dang
739
Solvability of problems with monotone boundary conditions
S. A. Brykalov
744
Asymptotic behavior of the solution of a stationary system with delay
B. G. Grebenshchikov, V. I. Rozhkov
751
On the rolling of a rigid surface with respect to two directrices
M. Z. Ensebaeva, A. D. Myshkis
759
A criterion for the existence of and estimates for invariant bounded sets of a system of autonomous differential equations
V. V. Zaitsev
766
Distribution of the eigenvalues of singular differential operators on an interval
L. V. Kritskov
773
An analogue of the Hopf bifurcation theorem in a problem on the mathematical investigation of a nonlinear panel flutter with a small damping coefficient
A. N. Kulikov
780
Specific smoothness of solutions of singularly perturbed problems
S. A. Lomov
786
On the investigation of the stability of evolution equations by means of Lyapunov functionals
Yu. N. Merenkov
795
Almost periodic impulse systems
A. M. Samoilenko, S. I. Trofimchuk
799

Partial Differential Equations
An analogue of the Darboux problem for the two-dimensional wave equation. II
A. B. Bazarbekov
809
First-order complex elliptic systems
V. E. Balabaev
818
Singularly perturbed systems of reaction-diffusion-transport type
V. F. Butuzov
833
Models generated by Yang–Mills equations
A. A. Dezin
846
On the asymptotics of the spectral function of selfadjoint pseudodifferential operators
V. V. Dubrovskii, A. S. Pechentsov
852
Asymptotic problems related to a second-order parabolic equation in nondivergence form with randomly homogeneous coefficients
V. V. Zhikov
859
A criterion for the strong solvability of the Tricomi problem for the Lavrent'ev–Bitsadze equation. The general case
T. Sh. Kal'menov, M. A. Sadybekov, N. E. Erzhanov
870
Uniqueness of the solution of the Frankl' problem, and some problems in the theory of generalized analytic functions
N. Yu. Kapustin
876
On the solvability of mixed-contact problems in two-dimensional elasticity theory
S. P. Mitin, A. P. Soldatov
885
Regular solvability of a nonclassical boundary value problem
E. I. Moiseev
890

Short Communications
A nonlocal boundary value problem for elliptic-parabolic equations
G. D. Karatoprakliev
902
On a problem of A. N. Tikhonov in a semibounded domain
D. V. Sivakov
905
On the smoothness of the parabolic potential of a simple layer
E. K. Utkin
908
On the calculation of Lyapunov quantities in the case of two purely imaginary roots
V. G. Romanovsky
910
Conditions for the existence of the Jacobi last factor of a special type
A. M. Terent'ev
913
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020